# SDR AALA972132

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49331
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, FOUND TAILCONE WARNING LIGHT INOPERATIVE.  REPAIRED WIRE TO TAILCONE WARNING LIGHT SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
